# SDR SWAA2020013040896

- Difficulty date: January 14, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT IN AFT CARGO BAY CORRODED AROUND MULTIPLE RECEPTACLES BETWEEN BS 727 TO BS 807, STR 25L.  R&R SUPPORT IAW SRM AND DWG.
